MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X15 MM); STENT

MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X15 MM); STENT
Model Number BC0415C-ID
Medical Device Problem Code Failure to Fold (1255)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that during balloon-assisted coiling of an internal carotid artery aneurysm, the balloon was not deflating rapidly after inflating and deflating 2-3 times.The device was removed from the patient without incident.There was no reported intervention or patient injury.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Visual inspection did not find any damage to the balloon or catheter shaft.The balloon's inflation was tested and partially inflated with water.Continued injection filled the balloon with water while removing air from balloon until balloon was completely filled with water.The balloon deflated normally.The reported complaint is unconfirmed.The investigation of the returned scepter c balloon system found the device to function normally; the balloon was able to be inflated and deflated without issue.The reported event is consistent with improper sealing of the purge hole during preparation, which would result in blood being drawn into the balloon during repeated deflation, resulting in a slower deflation time.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report or the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
SCEPTER C OCCLUSION BALLOON (4X15 MM)
Common Device Name
STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key9359987
Report Number2032493-2019-00276
Device Sequence Number2403451
Product Code MJN
UDI-Device Identifier00842636020546
UDI-Public(01)00842636020546(11)181121(17)211031(10)18112111Q
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K110741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2021
Device Model NumberBC0415C-ID
Device Catalogue NumberBC0415C
Device Lot Number18112111Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2019
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR